Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Elliptic curves over totally real quartic fields not containing $\sqrt {5}$ are modular
HTML articles powered by AMS MathViewer

by Josha Box PDF
Trans. Amer. Math. Soc. 375 (2022), 3129-3172

Abstract:

We prove that every elliptic curve defined over a totally real number field of degree 4 not containing $\sqrt {5}$ is modular. To this end, we study the quartic points on four modular curves.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 11F80, 11G05
  • Retrieve articles in all journals with MSC (2020): 11F80, 11G05
Additional Information
  • Josha Box
  • Affiliation: Mathematics Institute, University of Warwick, Coventry, United Kingdom
  • MR Author ID: 1405663
  • Received by editor(s): March 29, 2021
  • Received by editor(s) in revised form: June 20, 2021, July 8, 2021, and September 2, 2021
  • Published electronically: February 14, 2022
  • © Copyright 2022 by the author
  • Journal: Trans. Amer. Math. Soc. 375 (2022), 3129-3172
  • MSC (2020): Primary 11F80, 11G05
  • DOI: https://doi.org/10.1090/tran/8557
  • MathSciNet review: 4402658